# SDR ASAA2017021319976

- Difficulty date: February 13, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED AT HSS 147.90.  ACFT GROUNDED.  CUTOUT CRACKED AREA OF SKIN AND FABRICATED A REPAIR DOUBLER AND FILLER IAW SRM 55-10-01-2R-11, ALODINED AND PRIMED IAW SRM 51-20-01.  INSTALLED THE REPAIR IAW SRM 55-10-01-0R-11,
